MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L HNICU-26; INFANT WARMER

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L HNICU-26; INFANT WARMER
Model Number HNICU-26
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Work order involved was traced and the functional results were reviewed.It was confirmed that all results were found within the specification.We are still waiting for defective product to be returned to perform functional inspection.The investigation is incomplete at this time, a follow-up will be submitted with additional information once received, this report will be updated.
 
Event or Problem Description
Temperature readings was coming up to 36°c when the actual readings showed 37.5°c.
 
Additional Manufacturer Narrative
All samples from the customer lot (#: 54201852) were received at the manufacturing facility, functional test confirmed that all units were found within the tolerance.Complaint log of the last two years confirmed a total of 18 complaints for the family product of: fhnicu-25, hnicu-26, vhnicu-37, hnicu-37.Two of those cases have been related to a shipping issue, in two cases it has been determined "use error" as a root cause.For the rest of the cases, the root cause has been identified as "undetermined".Therefore, it has been confirmed that no issues related to the functionality of the medical device have been demonstrated.Due to increase in number of complaints related to the functionality, an internal corrective action point has been opened to fully research reported issues with the product.The investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
HNICU-26
Common Device Name
INFANT WARMER
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway, la aurora
heredia 146
CS  146
MDR Report Key12220788
Report Number9613793-2021-00015
Device Sequence Number4136965
Product Code FMT
UDI-Device Identifier00749756032384
UDI-Public00749756032384
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHNICU-26
Device Lot Number54201852
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1